Infected paradental cysts in children: A clinicopathological study of 15 cases

M. G. Lacaita, Saverio Capodiferro, Gianfranco Favia, Andrea Santarelli, Lorenzo Lo Muzio

Research output: Contribution to journalArticle


We report the clinical, radiographic and histological features of 15 paradental cysts of the first and second molars and recommend conservative surgical treatment. Twelve young patients were operated on for 15 paradental cysts of the first and second molars, and had conservative operations with partial preservation of the mandibular cortical bone. After 2 years there had been no recurrences. The differential diagnosis of paradental cyst was fundamental to allow the correct treatment and the early diagnosis of lesions on the opposite side. The maintenance of periodontal hygiene in the immediate and late postoperative periods was an aid to ensure complete remission of the lesions.

Original languageEnglish
Pages (from-to)112-115
Number of pages4
JournalBritish Journal of Oral and Maxillofacial Surgery
Issue number2
Publication statusPublished - Apr 2006



  • Children
  • Mandibular disease
  • Paradental cyst
  • Stoneman cyst

ASJC Scopus subject areas

  • Dentistry(all)
  • Otorhinolaryngology
  • Surgery

Cite this